# SDR CALA9700983

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT LOWER DOOR JAMB PAN CORRODED AROUND THE DOOR STOP SUPPORT BRACKET.  REPAIRED IAW SRM 53-05, FIGURE 44, SHEET 2.
